zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the characterization of Hankel and Toeplitz operators describing switched linear dynamic systems with point delays. (English) Zbl 1200.37019
The dynamic system under investigation is a linear switched system subjected to internal point delays and feedback state-dependent impulsive controls which is based on a finite set of time varying parametrical configurations and switching function which decides which parametrization is active during a time interval as well as the next switching time instant. Explicit expressions for the state and output trajectories are provided together with the evolution operators and the input-state the input-output operators under zero initial conditions. The causal and anticausal Toeplitz as well as causal and anticausal Hankel operators are defined explicitly for the case when all the configurations have auxiliary unforced delay-free systems being dichotomic (i.e., with no eigenvalues on the complex imaginary axis); the controls are square-integrable, and the input-output operators are bounded. It is proven that if the anticausal Hankel operator is zero independent of the delays and the system is uniformly controllable and uniformly observable independent of the delay then the system is globally asymptotically Lyapunov’s stable independent of the delays. Those results generalize considerably some previous parallel background ones for the delay-free and switching-free linear time-invariant case [{\it V. Ionescu, C. Dara, M. Weiss}, Generalized Riccati theory and robust control. A Popov function Approach. Chichester: John Wiley & Sons. (1999; Zbl 0915.34024)] At first the author discusses the various evolution operators valid to build the state-trajectory solutions in the presence of internal delays and switching functions operating over a set of time invariant prefixed configurations. Stability and instability are discussed from Gronwall’s lemma for the case when the auxiliary unforced delay-free system possessed only dichotomic time invariant configurations. Analytic expressions are given to define such operators as well as the input-state and input-output ones under zero initial conditions. Further are discussed input-state and input-output and operators if the input is square-integrable and the state and output are also square-integrable. Related to those operators proved to be bounded under certain condition, the causal and anticausal state-input and state-output Hankel operators and the causal and anticausal state-input and state-output Toeplitz operators are defined explicitly. The boundedness of the state-input/output operators is proven if the controls are square-integrable and the matrices of all the active configurations of the auxiliary-delay free system are dichotomic for the given switching function. The causality and anticausality of the switching system are characterized, and some relationships between the properties of causality, stability, controllability, and observability are also proven.

37C75Stability theory
Full Text: DOI EuDML
[1] T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover, Mineola, NY, USA, 2006. · Zbl 1161.76538 · doi:10.1016/j.jcp.2006.02.024
[2] T. A. Burton, Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Dover, Mineola, NY, USA, 2005. · Zbl 1209.34001
[3] D. Liberzon, Switching in Systems and Control, Systems and Control: Foundations and Applications, Birkhäuser, Boston, Mass, USA, 2003. · Zbl 1036.93001
[4] B. Sasu, “Robust stability and stability radius for variational control systems,” Abstract and Applied Analysis, vol. 2008, Article ID 381791, 29 pages, 2008. · Zbl 05313178 · doi:10.1155/2008/381791
[5] J. Wang, X. Xiang, and W. Wei, “Existence of periodic solutions for integrodifferential impulsive periodic system on Banach space,” Abstract and Applied Analysis, vol. 2008, Article ID 939062, 19 pages, 2008. · Zbl 1160.45006 · doi:10.1155/2008/939062 · eudml:55325
[6] Y. Tang and L. Zhou, “Stability switch and Hopf bifurcation for a diffusive prey-predator system with delay,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1290-1307, 2007. · Zbl 1156.35099 · doi:10.1016/j.jmaa.2007.01.041
[7] Q. Luo and X. Mao, “Stochastic population dynamics under regime switching,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 69-84, 2007. · Zbl 1113.92052 · doi:10.1016/j.jmaa.2006.12.032
[8] L. Zhang, S. Liu, and H. Lan, “On stability of switched homogeneous nonlinear systems,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 414-430, 2007. · Zbl 1127.93046 · doi:10.1016/j.jmaa.2006.12.065
[9] B. Mukhopadhyay and R. Bhattacharyya, “Bifurcation analysis of an ecological food-chain model with switching predator,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 260-271, 2008. · Zbl 1143.92039 · doi:10.1016/j.amc.2007.12.022
[10] M.-F. Danca, W. K. S. Tang, and G. Chen, “A switching scheme for synthesizing attractors of dissipative chaotic systems,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 650-667, 2008. · Zbl 1147.65104 · doi:10.1016/j.amc.2008.01.003
[11] F. Gao, S. Zhong, and X. Gao, “Delay-dependent stability of a type of linear switching systems with discrete and distributed time delays,” Applied Mathematics and Computation, vol. 196, no. 1, pp. 24-39, 2008. · Zbl 1144.34050 · doi:10.1016/j.amc.2007.05.053
[12] Y. Zhang, X. Liu, H. Zhu, and S. Zhong, “Stability analysis and control synthesis for a class of switched neutral systems,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1258-1266, 2007. · Zbl 1117.93062 · doi:10.1016/j.amc.2007.02.011
[13] S. Kim, S. A. Campbell, and X. Liu, “Delay independent stability of linear switching systems with time delay,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 785-801, 2008. · Zbl 1128.93044 · doi:10.1016/j.jmaa.2007.06.075
[14] D. Liu, X. Liu, and S. Zhong, “Delay-dependent robust stability and control synthesis for uncertain switched neutral systems with mixed delays,” Applied Mathematics and Computation, vol. 202, no. 2, pp. 828-839, 2008. · Zbl 1143.93020 · doi:10.1016/j.amc.2008.03.028
[15] Y.-F. Xie, W.-H. Gui, and Z.-H. Jiang, “Delay-dependent stabilization of singular systems with multiple internal and external incommensurate constant point delays,” International Journal of Control, Automation and Systems, vol. 6, no. 4, pp. 515-525, 2008.
[16] W. Zhu, “A sufficient condition for asymptotic stability of discrete-time interval system with delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 591261, 7 pages, 2008. · Zbl 1147.39006 · doi:10.1155/2008/591261 · eudml:129291
[17] M. De la Sen, “Quadratic stability and stabilization of switched dynamic systems with uncommensurate internal point delays,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 508-526, 2007. · Zbl 1108.93062 · doi:10.1016/j.amc.2006.07.048
[18] Q. Zhang, X. Wei, and J. Xu, “On global exponential stability of discrete-time Hopfield neural networks with variable delays,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 67675, 9 pages, 2007. · Zbl 1183.39013 · doi:10.1155/2007/67675 · eudml:116980
[19] A. Bilbao-Guillerna, M. De la Sen, S. Alonso-Quesada, and A. Ibeas, “A stable multimodel scheme control for the regulation of the transient behavior of a tunnel-diode trigger circuit,” ISA Transactions, vol. 46, no. 3, pp. 313-326, 2007. · doi:10.1016/j.isatra.2007.02.003
[20] A. Ibeas and M. De la Sen, “Robustly stable adaptive control of a tandem of master-slave robotic manipulators with force reflection by using a multiestimation scheme,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 36, no. 5, pp. 1162-1179, 2006. · doi:10.1109/TSMCB.2006.874693
[21] A. Ibeas and M. De la Sen, “A robustly stable multiestimation-based adaptive control scheme for robotic manipulators,” Journal of Dynamic Systems, Measurement and Control, vol. 128, no. 2, pp. 414-421, 2006. · doi:10.1115/1.2196418
[22] A. Bilbao-Guillerna, M. De la Sen, A. Ibeas, and S. Alonso-Quesada, “Robustly stable multiestimation scheme for adaptive control and identification with model reduction issues,” Discrete Dynamics in Nature and Society, vol. 2005, no. 1, pp. 31-67, 2005. · Zbl 1102.93027 · doi:10.1155/DDNS.2005.31 · eudml:126826
[23] M. De la Sen and A. Ibeas, “On the stability properties of linear dynamic time-varying unforced systems involving switches between parameterizations from topologic considerations via graph theory,” Discrete Applied Mathematics, vol. 155, no. 1, pp. 7-25, 2007. · Zbl 1104.93048 · doi:10.1016/j.dam.2006.05.003
[24] M. De la Sen, “Sufficiency-type stability and stabilization criteria for linear time-invariant systems with constant point delays,” Acta Applicandae Mathematicae, vol. 83, no. 3, pp. 235-256, 2004. · Zbl 1067.34078 · doi:10.1023/B:ACAP.0000039018.13226.ed
[25] V. Ionescu, C. Oara, and M. Weiss, Generalized Riccati Theory and Robust Control. A Popov Function Approach, John Wiley & Sons, Chichester, UK, 1999. · Zbl 0915.34024
[26] S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001, Edited by M. Thoma, M. Morari. · Zbl 0997.93001
[27] C. Hou and S. S. Cheng, “Asymptotic dichotomy in a class of fourth order nonlinear delay differential equations with damping,” Abstract and Applied Analysis, vol. 2009, Article ID 484158, 7 pages, 2009. · Zbl 1173.34350 · doi:10.1155/2009/484158 · eudml:55972
[28] X.-S. Yang, “A remark on positive topological entropy of N-buffer switched flow networks,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 93-99, 2005. · Zbl 1097.37007 · doi:10.1155/DDNS.2005.93 · eudml:126478
[29] J. D. Meiss, Differential Dynamical Systems, vol. 14 of Mathematical Modeling and Computation, SIAM, Philadelphia, Pa, USA, 2007. · Zbl 1144.34001
[30] M. De la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. · Zbl 1166.34040 · doi:10.1155/2008/231710 · eudml:130387
[31] M. De la Sen and A. Ibeas, “Stability results for switched linear systems with constant discrete delays,” Mathematical Problems in Engineering, vol. 2008, Article ID 543145, 28 pages, 2008. · Zbl 1162.93393 · doi:10.1155/2008/543145 · eudml:55488